Share Facebook


09-07-2016, 09:44 AM   #1
Fosterfamily2303
Senior Member
 
Fosterfamily2303's Avatar
 
Join Date: May 2012
Location: York, Pennsylvania

My Support Groups:
Burning stomach ?

So I have UC possible crohns-colitis they can't make up their mind . (My UC is patchy and not in rectum ). Anyway for the last two days I have pain where the transverse colon is (normal for me) but at the same spot is a burning sensation . I tried antiacids which did nothing . Nothing makes it worse or better .

Have you ever had this ?


__________________
Life gives you guts and sometimes I get the sh**s of it!


Meds: Pentasa, Imuran, Remicade and Tramadol
09-07-2016, 10:47 AM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
What type of medicines are you on? Your doctor probably needs to make a switch in them.
09-07-2016, 10:51 AM   #3
Fosterfamily2303
Senior Member
 
Fosterfamily2303's Avatar
 
Join Date: May 2012
Location: York, Pennsylvania

My Support Groups:
I am currently not on any because everything we tried (entvio was the last thing) didn't work (except remicade and I had drug induced lupus from that ). I am allergic to Predisone .


09-07-2016, 10:56 AM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Ouch. I hope your doctor can find some help for you.

Reply

Thread Tools


All times are GMT -5. The time now is 10:25 AM.
Copyright 2006-2017 Crohnsforum.com